Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Had an angiogram in right wrist, pain, bruising. How to get relief from it?

I had an angiogramme in the right wrist 3 days ago as the doctor could not get the veins up in the groin it was extremely painfull and i could feel everything as they said that i fought off the sedation however i have a constant pain and bruising in my inner arm and the wrist the cardiologist nearly stopped the procedure as he had to change the cathiter 3 times to find a vein in the wrist ,it is also very close to a quedains site op that i had last year so would this maybe caused some bruising inside . I have been taking co dryamole every 4 hours with not having much pain releif
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
in your case two of the most predominant issues are radial artery occlusion (RAO) and radial artery spasm.
Radial artery occlusion occurs when a clot forms in the radial artery that blocks antegrade blood flow. This clot is thought to be from vessel irritation or injury during sheath insertion and removal, which leads to spasm .
consult with your doctor , increase your drugs , you can use warm water bag on local site ( pain relief and will decrease spasm)
if pain persist then do in radial artery color Doppler for assessment of radial artery thrombus
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor